Alert archive / California / Red Flag Warnings in 2012
Red Flag Warning 10, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Jun 17, 2012, 2:39 PM PDT for Riverside County, San Bernardino County, California. It took effect at Jun 18, 2012, 3:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2012, 2:39 PM PDT (21:39 UTC)
- In effect from
- Jun 18, 2012, 3:00 PM PDT
- Expired
- Jun 18, 2012, 11:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Phoenix, AZ
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176 WWUS85 KPSR 172139 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 239 PM MST SUN JUN 17 2012 CAZ230-180545- /O.NEW.KPSR.FW.W.0010.120618T2200Z-120619T0600Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- 239 PM PDT SUN JUN 17 2012 ...RED FLAG WARNING IN EFFECT FROM 3 PM TO 11 PM PDT MONDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR JOSHUA TREE NATIONAL PARK... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 3 PM TO 11 PM PDT MONDAY. * AFFECTED AREA...IN CALIFORNIA...JOSHUA TREE NATIONAL PARK. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONG WINDS WILL BE DEVELOP BY LATE AFTERNOON AND CONTINUE THROUGH THE EVENING BEFORE WEAKENING. LOW HUMIDITIES WILL ALSO CONTINUE THROUGH THE EVENING BEFORE IMPROVING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
4 follow-up statements
226 WWUS85 KPSR 180731 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1231 AM MST MON JUN 18 2012 CAZ230-181545- /O.CON.KPSR.FW.W.0010.120618T2200Z-120619T0600Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- 1231 AM PDT MON JUN 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR JOSHUA TREE NATIONAL PARK... * AFFECTED AREA...IN CALIFORNIA...JOSHUA TREE NATIONAL PARK. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONG WINDS WILL BE DEVELOP BY LATE AFTERNOON AND CONTINUE THROUGH THE EVENING BEFORE WEAKENING. LOW HUMIDITIES WILL ALSO CONTINUE THROUGH THE EVENING BEFORE IMPROVING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
082 WWUS85 KPSR 181257 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 557 AM MST MON JUN 18 2012 CAZ230-190600- /O.CON.KPSR.FW.W.0010.120618T2200Z-120619T0600Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- 557 AM PDT MON JUN 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR JOSHUA TREE NATIONAL PARK... * AFFECTED AREA...IN CALIFORNIA...JOSHUA TREE NATIONAL PARK. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...STRONG WINDS WILL DEVELOP BY LATE AFTERNOON AND CONTINUE THROUGH THE EVENING BEFORE WEAKENING OVERNIGHT. LOW HUMIDITIES WILL ALSO CONTINUE THROUGH THE EVENING BEFORE IMPROVING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
694 WWUS85 KPSR 190548 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1048 PM MST MON JUN 18 2012 CAZ230-190700- /O.EXP.KPSR.FW.W.0010.000000T0000Z-120619T0600Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- 1048 PM PDT MON JUN 18 2012 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... WIND SPEEDS WERE GRADUALLY DECREASING THIS EVENING WITH RISING RELATIVE HUMIDITY VALUES...EASING CRITICAL FIRE WEATHER CONDITIONS. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
741 WWUS85 KPSR 190553 CCA RFWPSR URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PHOENIX AZ 1048 PM MST MON JUN 18 2012 CAZ230-190700- /O.COR.KPSR.FW.W.0010.000000T0000Z-120619T0600Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- 1048 PM PDT MON JUN 18 2012 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR JOSHUA TREE NATIONAL PARK... WIND SPEEDS WERE GRADUALLY DECREASING THIS EVENING WITH RISING RELATIVE HUMIDITY VALUES...EASING CRITICAL FIRE WEATHER CONDITIONS. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 17, 2:31 PM PDT, 8 minutes earlier.
Area forecast discussion, Jun 17, 2:31 PM PDT, 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
231 PM MST SUN JUN 17 2012
.SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO STRENGTHEN THROUGH
MONDAY...WITH DAYTIME HIGHS REACHING...OR SLIGHTLY EXCEEDING...110
DEGREES OVER MOST OF THE LOWER DESERT. THERE IS A SLIGHT CHANCE FOR
THUNDERSTORMS OVER THE HIGHER TERRAIN EAST OF GLOBE THIS AFTERNOON
AND EARLY EVENING. ON TUESDAY...DAYTIME HIGHS SHOULD BE A FEW
DEGREES LOWER AS A WEATHER SYSTEM PASSES TO OUR NORTH. HOTTER
CONDITIONS THOUGH WILL RETURN ON WEDNESDAY...AS HIGH PRESSURE
REBUILDS OVER THE AREA. A MORE MOIST SOUTHEAST FLOW MAY DEVELOP BY
NEXT WEEKEND AS THE CENTER OF THE UPPER HIGH MOVES OVER THE CENTRAL
PLAINS STATES AND LOW PRESSURE DEVELOPS OVER THE PACIFIC NORTHWEST.
&&
.DISCUSSION...
VIS SAT SHOWS CONVECTION TRYING TO FIRE TO OUR EAST OVER THE
MOGOLLON RIM AND OVER EXTREME SOUTHEAST ARIZONA. BOUNDARY LAYER
MOISTURE TODAY IS SIMILAR TO THAT OF YESTERDAY...THOUGH MODEL
SOUNDINGS INDICATE SIGNIFICANTLY LESS INSTABILITY TO WORK WITH. WILL
STILL NEED TO WATCH FOR DEVELOPMENT OF ANY STORMS TO OUR
SOUTHEAST...AS PROPAGATING BOUNDARIES AND BLOWING DUST COULD AGAIN
BE AN ISSUE SHOULD ANY STRONG STORMS DEVELOP. RIGHT NOW THOUGH THIS
SCENARIO SEEMS PRETTY UNLIKELY.
BIGGEST CONCERN OVER THE NEXT FEW DAYS WILL BE ABOVE NORMAL HIGH
TEMPERATURES. MOST OF THE WEEK LOOKS TO BE SEVERAL DEGREES ABOVE
NORMAL...WITH READINGS APPROACHING EXCESSIVE HEAT WARNING CRITERIA
MOST DAYS. MONDAY AND THURSDAY RIGHT NOW LOOK TO BE THE
WARMEST...WITH READINGS 113 AND ABOVE ACROSS MOST OF THE LOWER
DESERT. AN EXCESSIVE HEAT WARNING IS NOW IN EFFECT FOR MOST OF OUR
EAST-CENTRAL AND SOUTHWEST ARIZONA ZONES FOR MONDAY. A SLIGHT
REPRIEVE WILL OCCUR ON TUESDAY...AS AN UPPER LEVEL TROUGH SWINGS
ACROSS THE GREAT BASIN...LOWERING HEIGHTS AND COOLING TEMPERATURES A
FEW DEGREES. TEMPS WILL BEGIN RISING AGAIN ON WEDNESDAY AND BY
THURSDAY ANOTHER HEAT WARNING MAY BE REQUIRED.
WINDS IN SOUTHEAST CALIFORNIA WILL BECOME BREEZY TO WINDY
TOMORROW...AS THE UPPER LEVEL TROUGH SWINGS ACROSS THE REGION. A
WIND ADVISORY HAS BEEN ISSUED FOR JOSHUA TREE NATIONAL PARK...WHERE
SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS OF 40 TO 50 MPH ARE
POSSIBLE.
THE DRY AND HOT WEATHER PATTERN WILL PERSIST OF THE REGION THROUGH
THURSDAY. THIS PATTERN WILL LIKELY CHANGE THE END OF THE WORK
WEEK...AS AN APPROACHING PACIFIC TROUGH SHUNTS THE UPPER LEVEL RIDGE
TO THE EAST...ALLOWING MOISTURE TO CREEP INTO THE REGION FOR THE
SOUTH. THERE WILL BE AN INCREASING LIKELIHOOD OF MAINLY AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS IN EAST-CENTRAL ARIZONA
SATURDAY THROUGH SUNDAY. THESE WILL BE MOSTLY OVER THE HIGHER
TERRAIN NORTH AND EAST OF THE PHOENIX METROPOLITAN AREA...THOUGH
OUTFLOW BOUNDARIES PROPAGATING FROM STORMS DEVELOPING EAST AND
SOUTHEAST OF THE REGION COULD MOVE INTO THE REGION TRIGGERING SOME
ISOLATED CONVECTION IN THE AZ EAST-CENTRAL DESERTS. BIGGEST THREAT
FROM THESE BOUNDARIES THOUGH WILL ONCE AGAIN BE BLOWING DUST.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...
ONLY A FEW-SCT HIGH/MID CLOUDS CAN BE EXPECTED ACROSS CENTRAL
ARIZONA THROUGH MONDAY MORNING. VERY LIGHT WINDS WITH AN E/NE DRIFT
WILL BECOME PREDOMINANTLY WESTERLY BY MID/LATE AFTERNOON. A FEW
HIGHER GUSTS CAN BE EXPECTED PRIOR TO SUNSET...THOUGH MAINLY AOB
20KT BEFORE WEAKENING LATER IN THE EVENING.
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
CLEAR SKIES EXPECTED THROUGH MONDAY. LIGHT AND VARIABLE WINDS WILL
OBTAIN A SOUTHERLY...THEN SW/W DIRECTION LATE THIS AFTERNOON AND
EVENING...AND PERSIST THROUGH THE OVERNIGHT HOURS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
PERSISTENT UPPER LEVEL RIDGING WILL RETURN TO THE DESERT SOUTHWEST
AND SUPPORT WELL ABOVE NORMAL TEMPERATURES THROUGH THE WEEK.
CONDITIONS WILL REMAIN HOT AND DRY UNDER THIS RIDGING...WITH
AFTERNOON HUMIDITY VALUES CONTINUING TO DRY INTO THE SINGLE DIGITS
AND FAIR TO POOR OVERNIGHT RECOVERIES. WINDS WILL GENERALLY BE LIGHT
IN THE EARLY MORNING HOURS (WITH THE EXCEPTION OF TUESDAY MORNING
ACROSS SOUTHEAST CALIFORNIA)...WITH UPSLOPE FLOW BECOMING GUSTY EACH
AFTERNOON TO AROUND 25 MPH DUE TO STRONG SURFACE HEATING. AFTERNOON
WEST WINDS WILL BE STRONGEST TUESDAY AS AN AREA OF LOW PRESSURE AND
JET STREAM ENERGY PASSES THROUGH THE GREAT BASIN AND CENTRAL
ROCKIES. EXTENDED MODELS CONTINUE TO INDICATE ENHANCED MOISTURE
MOVING INTO THE REGION FROM THE SOUTHEAST AS EARLY AS FRIDAY...BUT
CERTAINLY BY THE WEEKEND...WITH AN INCREASING POTENTIAL FOR
AFTERNOON AND EVENING THUNDERSTORMS.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM MST MONDAY
AZZ020>023-025>028.
CA...EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM PDT MONDAY
CAZ031>033.
WIND ADVISORY FROM 5 PM TO 11 PM PDT MONDAY CAZ030.
RED FLAG WARNING FROM 3 PM TO 11 PM PDT MONDAY CAZ030.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...MCLANE
AVIATION...MO
FIRE WEATHER...NOLTE/MOHazardous weather outlook, Jun 17, 5:28 AM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 528 AM MST SUN JUN 17 2012 AZZ022-023-027-028-181300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 528 AM MST SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. DAYTIME HIGH TEMPERATURES WILL BE WELL ABOVE NORMAL TODAY...REACHING NEAR TO SLIGHTLY ABOVE 110 DEGREES OVER THE LOWER DESERT...AND WITHIN A COUPLE DEGREES OF EXCESSIVE HEAT WARNING CRITERIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. EXPECT WELL ABOVE NORMAL DAYTIME HIGHS MONDAY...AND AGAIN WEDNESDAY THROUGH FRIDAY. DAYTIME HIGHS WILL LIKELY REACH OR EXCEED 110 DEGREES EACH OF THESE DAYS. EXCESSIVE HEAT WARNING THRESHOLDS MAY BE MET ON ONE OR MORE OF THE DAYS...ESPECIALLY THURSDAY. THERE WILL BE A SLIGHT CHANCE FOR A THUNDERSTORM SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ031>033-181300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 528 AM MST SUN JUN 17 2012 /528 AM PDT SUN JUN 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. DAYTIME HIGH TEMPERATURES WILL BE WELL ABOVE NORMAL TODAY...REACHING NEAR OR SLIGHTLY ABOVE 110 DEGREES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WELL ABOVE NORMAL DAYTIME HIGHS WILL OCCUR MONDAY...WEDNESDAY AND THURSDAY...WHEN MAXIMUM TEMPERATURES WILL RANGE FROM 111 TO 114 DEGREES. EXCESSIVE HEAT WARNING THRESHOLDS MAY BE MET ON ONE OR MORE OF THESE DAYS. WINDY CONDITIONS ARE EXPECTED LATE MONDAY AFTERNOON AND INTO THE EARLY EVENING. WIND ADVISORY CRITERIA MAY BE MET...ESPECIALLY OVER PORTIONS OF SOUTHEAST CALIFORNIA WHERE SOME BLOWING DUST OR SAND WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-181300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 528 AM MST SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE HIGHER ELEVATIONS OF SOUTHEASTERN GILA COUNTY THIS AFTERNOON. IF ANY THUNDERSTORMS OCCUR...THE MAIN HAZARDS WILL BE LIGHTNING AND STRONG GUSTY WINDS. WELL ABOVE NORMAL DAYTIME HIGHS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND EARLY EVENING THUNDERSTORMS FRIDAY AND SATURDAY. CLOUD TO GROUND LIGHTNING...STRONG GUSTY WINDS...AND BRIEF MODERATE TO HEAVY RAIN WILL BE THE PRINCIPAL HAZARDS. WELL ABOVE NORMAL DAYTIME HIGH TEMPERATURES ARE EXPECTED MONDAY...AND WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ030-181300- JOSHUA TREE NATIONAL PARK- 528 AM PDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WINDY CONDITIONS...WITH SUSTAINED WEST WIND 25 TO 30 MPH AND GUSTS 35 TO 40 MPH...WILL OCCUR MONDAY AFTERNOON AND EVENING. WIND ADVISORY CRITERIA MAY BE MET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 1:04 PM PDT | Wind Advisory | PSR | 34 hr | |
| Jun 17, 2:00 PM PDT | Excessive Heat Warning | PSR | 30 hr |
Nearby
Red Flag Warnings in California, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.